# SDR 0103779931

- Difficulty date: October 30, 2001
- Submitted: November 2, 2001
- Operation: Air carrier
- Aircraft: N90S
- Make and model: Doug DC-9-31
- Aircraft serial: 47244
- Aircraft time: 80,477 hours, 91,278 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Duct
- Condition: Blown
- Location: A/C Bay
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: B

## Discrepancy

DURING CLIMBOUT AND UPON REACHING CRUISE ALTITUDE, THE CABIN CONTINUED TO CLIMB.  CREW REQUESTED TO DEPART FL240 AND DESCENDED TO 9000 FT FOR THE DURATION OF THE FLIGHT.  CABIN ALTITUDE WAS 10,000 FT AT FL240 AND WAS 6000 FT WHEN AIRCRAFT WAS AT 9000 FT.  LANDING AT OMA WAS UNEVENTFUL.  MAINTENANCE REPLACED A BLOWN DUCT ON THE LEFT ACM.  AIRCRAFT RETURNED TO SERVICE.
